Pascal and Francis Bibliographic Databases

Help

Permanent link : http://pascal-francis.inist.fr/vibad/index.php?action=getRecordDetail&idt=PASCAL83X0414333

Export

Selection :

A SYSTEM OF NONLINEAR PARTIAL DIFFERENTIAL EQUATIONS ARISING IN THE OPTIMAL CONTROL OF STOCHASTIC SYSTEMS WITH SWITCHING COSTS

Author
LENHART SM; BELBAS SA
UNIV. TENNESSEE, MATHEMATICS DEP./KNOXVILLE TN 37996/USA
Source
SIAM JOURNAL ON APPLIED MATHEMATICS; ISSN 0036-1399; USA; DA. 1983; VOL. 43; NO 3; PP. 465-475; BIBL. 14 REF.
Document type
Article
Language
English
Keyword (fr)
COMMANDE OPTIMALE SYSTEME STOCHASTIQUE COMMUTATION FONCTION COUT EQUATION NON LINEAIRE EQUATION ELLIPTIQUE PROCESSUS DIFFUSION RESOLUTION EQUATION AUTOMATIQUE MATHEMATIQUES APPLIQUEES
Keyword (en)
OPTIMUM CONTROL STOCHASTIC SYSTEM SWITCHING COST FUNCTION NON LINEAR EQUATION ELLIPTIC EQUATION DIFFUSION PROCESS EQUATION RESOLUTION CONTROL THEORY APPLIED MATHEMATICS
Keyword (es)
AUTOMATICA MATEMATICAS APPLICADAS
Classification
Pascal
001 Exact sciences and technology / 001A Sciences and techniques of general use / 001A02 Mathematics

Discipline
Mathematics
Origin
Inist-CNRS
Database
PASCAL
INIST identifier
PASCAL83X0414333

Sauf mention contraire ci-dessus, le contenu de cette notice bibliographique peut être utilisé dans le cadre d’une licence CC BY 4.0 Inist-CNRS / Unless otherwise stated above, the content of this bibliographic record may be used under a CC BY 4.0 licence by Inist-CNRS / A menos que se haya señalado antes, el contenido de este registro bibliográfico puede ser utilizado al amparo de una licencia CC BY 4.0 Inist-CNRS

Searching the Web